# SDR A6WA2020011647108

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,661 hours, 37,201 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 6002402631
- Condition: Cracked
- Location: Lt Elevator
- Part time: 38,661 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SURFACE 334DB ACCESS PANEL LANDING SPAR FLANGE CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED LEFT ELEVATOR LOWER SPAR FLANGE IAW REO 601R-55-21-529 REV --.
